# SDR F3LA2009122200264

- Difficulty date: December 21, 2009
- Submitted: December 22, 2009
- Operation: Air carrier
- Aircraft: N949FR
- Make and model: Airbus A319-112
- Aircraft serial: 2857
- Aircraft time: 12,364 hours, 5,550 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Control Panel
- Part number: Z120H030630B
- Condition: Deactivated
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

REFERENCE LOG PAGE 489469. DURING FLIGHT THE CREW NOTED THE AFT F/A PANEL HAD NO POWER AND COULD NOT MANUALLY TURN ON EMERGENCY LIGHTING FROM AFT PANEL.  MX RESET THE CIDS SYS IAW AMM 23-73-00-740-005.
